# SDR MWEA96386

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 380 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT WING REAR SPAR UPPER TANG WAS FOUND CORRODED AT STA XRS 380.0 JSUT ABOVE OUTBD FLAP HINGE.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-09, FIG 12.
